MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470067-18
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted colostomy closure surgical procedure, the customer encountered an issue with the camera horizon.The customer reported that the horizon was correct on the vision side cart (vsc) and matched the physical orientation of the 30-degree endoscope, but the horizon at the surgeon side console (ssc) was incorrect.Intuitive surgical, inc.(isi) technical support engineer (tse) recommended reseating the endoscope and rebooting the system if the issue persisted.The procedure was completing as planned with no reported injury.Isi followed up with the csr and obtained the following additional information: the endoscope moved freely with uncontrolled motion.The event did not involve a reversed control on the system arms, only the endoscope positioning was off.No damage was observed on the endoscope¿s adapter/base.The endoscope was unplugged and plugged back in, and a system restart was performed; however, the issue persisted.The case was completed with the same endoscope.Customer reseated and cancelled guided tool change to fully reset the position, but the error still occurred.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse tested the system using an alternate endoscope and observed no difference in the horizon displayed between the surgeon side console (ssc) and the vision side cart (vsc) during endoscope movement and operation.The system functioned and displayed properly when used with the alternate endoscope.The system was tested and verified as ready for use.Isi did not receive the da vinci product with an alleged issue to perform failure analysis.Although the complaint was not confirmed by failure analysis since the product was not returned, the information gathered during the field evaluation indicates that the device may have contributed to the customer reported issue.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25333189
Report Number2955842-2026-26252
Device Sequence Number13231795
Product Code GCJ
UDI-Device Identifier00886874120286
UDI-Public(01)00886874120286
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470067-18
Device Catalogue Number470067
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown